A NON-GAUSSIAN FAMILY OF STATE-SPACE MODELS WITH EXACT MARGINAL LIKELIHOOD
Article first published online: 22 OCT 2013
Copyright © 2013 Wiley Publishing Ltd
Journal of Time Series Analysis
Volume 34, Issue 6, pages 625–645, November 2013
How to Cite
Gamerman, D., dos Santos, T. R. and Franco, G. C. (2013), A NON-GAUSSIAN FAMILY OF STATE-SPACE MODELS WITH EXACT MARGINAL LIKELIHOOD. Journal of Time Series Analysis, 34: 625–645. doi: 10.1111/jtsa.12039
- Issue published online: 22 OCT 2013
- Article first published online: 22 OCT 2013
- Manuscript Accepted: 28 APR 2013
- Manuscript Revised: 27 APR 2013
- Manuscript Received: 9 JUN 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!